MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRAIGHT TIP T25 DRIVER STANDARD; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRAIGHT TIP T25 DRIVER STANDARD; SCREWDRIVER
Model Number 03.632.400
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in the usa as follows: it was reported that on (b)(6) 2022, (b)(6) was performing an l3-5 fusion with bilateral pedicle screws and rods at each level from l3-l5 along with tlif interbodies at the disc spaces of l3/4 and l4/5.(b)(6) placed 75mm (5.5 diameter) rods into the tulip heads and provisionally tightened each screw.When he was final tightening the set screw at left l5, the tip of the straight tip t25 driver standard broke off.The broken piece was removed and the driver was removed from the sterile field and replaced with a new one.There were no fragments left behind, and this did not result in a delay to the case.The case was completed successfully without further issues.This complaint involves one (1) device straight tip t25 driver standard.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STRAIGHT TIP T25 DRIVER STANDARD
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13940419
Report Number2939274-2022-01119
Device Sequence Number17818021
Product Code HXX
UDI-Device Identifier10705034719917
UDI-Public(01)10705034719917
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.400
Device Catalogue Number03.632.400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - LOCKING/SET SCREWS
Patient SexUnknown